Efficient estimators for functionals of Markov chains with parametric marginals Wefelmeyer, Wolfgang en_US Penev, Spiridon en_US Peng, Hanxiang en_US Schick, Anton en_US 2021-11-25T13:41:18Z 2021-11-25T13:41:18Z 2004 en_US
dc.description.abstract Suppose we observe a geometrically ergodic Markov chain with a parametric model for the marginal, but no (further) information about the transition distribution. Then the empirical estimator for a linear functional of the joint law of two successive observations is no longer efficient. We construct an improved estimator and show that it is efficient. The construction is similar to a recent one for bivariate models with parametric marginals. The result applies to discretely observed parametric continuous-time processes. en_US
dc.identifier.issn 0167-7152 en_US
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri en_US
dc.source Legacy MARC en_US
dc.title Efficient estimators for functionals of Markov chains with parametric marginals en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.identifier.doiPublisher en_US
unsw.relation.faculty Science
unsw.relation.ispartofjournal Statistics & Probability Letters en_US
unsw.relation.ispartofpagefrompageto 335-345 en_US
unsw.relation.ispartofvolume 66 en_US
unsw.relation.originalPublicationAffiliation Wefelmeyer, Wolfgang en_US
unsw.relation.originalPublicationAffiliation Penev, Spiridon, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.originalPublicationAffiliation Peng, Hanxiang en_US
unsw.relation.originalPublicationAffiliation Schick, Anton en_US School of Mathematics & Statistics *
Resource type